# SDR SWAA2014110433697

- Difficulty date: October 2, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 27,263 hours, 17,769 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 5914489
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD PANEL 222TF DELAMINATED.  R & R PANEL IAW SRM.
